# SDR DXTA2009071503729

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 4,162 hours, 3,242 cycles
- Engine: Pwa PW545A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 31J285704
- Part serial: TR0134
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 380 hours, 314 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EEC MANUAL LIGHT ILLUMINATED ON NR 2 ENGINE DURING DESCENT FOLLOWED BY LOSS OF THRUST AND CONTINUOUS COMPRESSOR STALLS.  AFTER DOWNLOADING DCU FILES AND SENDING TO MANUFACTURER.  REMOVED REPLACED AND OPS CHECK GOOD OF RT BLED AIR TORQUE MOTOR IAW MM 73-20-03, 75-30-01 AND 71-00-00.
